MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES, INC. ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

XERIDIEM MEDICAL DEVICES, INC. ENTUIT THRIVE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number ENTUITTM THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 20 FR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male, mentally handicapped and recent decreased appetite, urosepsis and metabolic encephalopathy.Procedure: gastro tube insertion.The retention balloon broke while inflating under fluoroscopy.Both pieces removed without known harm to patient.A new one placed without difficulty.Manufacturer response for tubes, gastrointestinal (and accessories), entuit thrive (per site reporter): will obtain.

Brand Name
ENTUIT THRIVE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES, INC.
4700 s overland dr
tucson AZ 85714
MDR Report Key17441704
Report Number17441704
Device Sequence Number2597900
Product Code KNT
UDI-Device Identifier00827002356184
UDI-Public(01)00827002356184(17)251220(10)10971C001
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/27/2023
Report Date (Section F) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENTUITTM THRIVE BALLOON RETENTION GASTROSTOMY FEEDING TUBE - 20 FR
Device Catalogue Number70-0041-220
Device Lot Number10971C001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight82 KG
Date Report Sent to FDA07/27/2023